A-posteriori estimates and adaptive schemes for transmission problems

From MaRDI portal
Revision as of 09:52, 31 January 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:1273739

DOI10.1216/JIEA/1181074207zbMath0918.65073OpenAlexW2062478961MaRDI QIDQ1273739

Reinhard Hochmuth

Publication date: 1 August 1999

Published in: Journal of Integral Equations and Applications (Search for Journal in Brave)

Full work available at URL: http://math.la.asu.edu/~rmmc/jie/VOL10-1/Cont10-1/Cont10-1.html





Related Items (2)




Cites Work




This page was built for publication: A-posteriori estimates and adaptive schemes for transmission problems